# SDR FDEA201005271686

- Difficulty date: May 27, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND GOUGED AT LAP SEAM  FWD OF STA 1300 S-20R.  GOUGE FOUND  OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DET IV. ACCOMPLISHED EA F 5330-131194.
